Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
Record 9 of 19
Previous Record Next Record
E-Books/E-Docs
Author Bunke, Ulrich, 1963- author.

Title Index theory, eta forms, and Deligne cohomology / Ulrich Bunke.

Publication Info. Providence, Rhode Island : American Mathematical Society, 2009.
2009

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (134 pages) : illustrations.
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; Volume 198, Number 928
Memoirs of the American Mathematical Society ; Volume 198, Number 928.
Note "Volume 198, Number 928 (fifth of 6 numbers)."
Bibliography Includes bibliographical references and index.
Note Description based on print version record.
Subject Differential operators.
Invariants.
Index theory (Mathematics)
Genre/Form Electronic books.
Other Form: Print version: Bunke, Ulrich, 1963- Index theory, eta forms, and Deligne cohomology. Providence, Rhode Island : American Mathematical Society, c2009 vi, 120 pages Memoirs of the American Mathematical Society ; Volume 198, Number 928. 9780821842843 2008047669
ISBN 9780821842843
9781470405342 (e-book)

 
    
Available items only